MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Dyspnea (1816); Headache (1880); Tachycardia (2095)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on (b)(6) 2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc on (b)(6) 2026.It was reported that the patient awoke the morning of (b)(6) 2026 with their "heart racing, pounding headache, and shortness of breath." the patient expressed concern that they received excess remodulin from their remunity pump (serial number(b)(6) as they had received a cassette depleted alarm earlier than expected.The patient elected to pause their infusion until their symptoms subsided.A replacement system was issued to the patient by the specialty pharmacy.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from accredo specialty pharmacy were unsuccessful.The current version of the remunity user guide states that the remunity pump is designed to deliver remodulin subcutaneously based on a programmed delivery rate.This guide further states that operators of the device are able to program and adjust the delivery rates with direction from their healthcare provider.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25061925
Report Number3016798778-2026-00118
Device Sequence Number18480231
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADEMPAS; CHOLESTYRAMINE; DEPO-PROVERA; FERROUS SULFATE; FUROSEMIDE; HYDROXYZINE HCL; LOPERAMIDE; MELATONIN; ONDANSETRON TABS; OPSUMIT; OXYGEN; POTASSIUM CHLORIDE; PROTONIX; SINGULAIR; TRAMADOL HCL; TUMS ULTRA; TYLENOL EX-STR TABS; VITAMIN C; ZYRTEC
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient Weight73 KG